# SDR SWIA200414072

- Difficulty date: November 8, 2004
- Submitted: November 15, 2004
- Operation: Air carrier
- Aircraft: N903SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7425
- Aircraft time: 10,789 hours, 8,768 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim Switch
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

F/O'S TRIM SWITCH WILL NOT ADVANCE TRIM NOSE UP.  REMOVED AND REPLACED F/O'S TRIM SWITCH, OPERATIONAL CHECK GOOD.
